Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Arithmetic properties of eigenvalues of generalized Harper operators on graphs
Authors: Dodziuk, Jósef; Mathai, Varghese; Yates, Stuart
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Communications in Mathematical Physics
Volume: 262
Start Page: 269
End Page: 297
Document Type: Article
ID: 255471.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.